DOI 10.1097/md.0000000000010688
Liver abscess caused by Clostridium haemolyticum infection after transarterial chemoembolization for hepatocellular carcinoma: A case report.
Аннотация
RATIONALE: Liver abscesses caused by Clostridium species infection are extremely rare.
PATIENT CONCERNS: The authors report the first case of a liver abscess due to Clostridium haemolyticum, which occurred after transarterial chemoembolization (TACE) for hepatocellular carcinoma, in a 76-year-old woman who presented with right upper quadrant pain and fever.
DIAGNOSES: Computed tomography of the abdomen after the second TACE showed an air-filled abscess around a compact, lipiodolized lesion in the right hepatic lobe. Pus culture showed the growth of C haemolyticum.
INTERVENTIONS: Broad-spectrum antibiotics, including piperacillin/tazobactam and metronidazole, were administered, and a percutaneous 10-French pigtail catheter for pus drainage and culture was inserted in the liver abscess.
OUTCOMES: Despite administering intensive treatments, she presented with rapid deterioration in mental status, liver function, and infection markers. She was transferred to the local hospital for palliative conservative treatment.
LESSONS: Clostridia infections, including those involving C haemolyticum, are extremely rare, but should be considered as one of the causative organisms of liver abscess formation after TACE because of its rapid and fatal clinical course.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.